Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 350892, 10 pages
http://dx.doi.org/10.1155/2011/350892
Research Article

Permanence for a Delayed Nonautonomous SIR Epidemic Model with Density-Dependent Birth Rate

1College of Mathematics and Physics, Xinjiang Agricultural University, Urumqi 830052, China
2Department of Mathematics, Changji College, Changji 831100, China
3Department of Medical Engineering and Technology, Xinjiang Medical University, Urumqi 830054, China

Received 21 February 2011; Accepted 12 May 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Li Yingke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Zhang and Z. Teng, “Global behavior and permanence of SIRS epidemic model with time delay,” Nonlinear Analysis, vol. 9, no. 4, pp. 1409–1424, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. W. Wang, “Global behavior of an SEIRS epidemic model with time delays,” Applied Mathematics Letters, vol. 15, no. 4, pp. 423–428, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Sekiguchi and E. Ishiwata, “Global dynamics of a discretized SIRS epidemic model with time delay,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 195–202, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Song and W. Ma, “Asymptotic properties of a revised SIR epidemic model with density dependent birth rate and time delay,” Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathmatical Analysis, vol. 13, no. 2, pp. 199–208, 2006. View at Google Scholar · View at Zentralblatt MATH
  5. M. Song, W. Ma, and Y. Takeuchi, “Permanence of a delayed SIR epidemic model with density dependent birth rate,” Journal of Computational and Applied Mathematics, vol. 201, no. 2, pp. 389–394, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Enatsu and Y. Nakata, “Global stability for a class of discrete SIR epidemic models,” Mathematical Biosciences and Engineering, vol. 7, no. 2, pp. 347–361, 2010. View at Publisher · View at Google Scholar
  7. C. C. McCluskey, “Complete global stability for an SIR epidemic model with delay-distributed or discrete,” Nonlinear Analysis, vol. 11, no. 1, pp. 55–59, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Sekiguchi, “Permanence of a discrete SIRS epidemic model with time delays,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1280–1285, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. Beretta, T. Hara, W. Ma, and Y. Takeuchi, “Global asymptotic stability of an SIR epidemic model with distributed time delay,” Nonlinear Analysis, vol. 47, no. 6, pp. 4107–4115, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. Ma and M. Song, “Global stability of an SIR epidemic model with time delay,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1141–1145, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. P. Samanta, “Permanence and extinction for a nonautonomous avian-human influenza epidemic model with distributed time delay,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1794–1811, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. T. Zhang, J. Liu, and Z. Teng, “Dynamic behavior for a nonautonomous SIRS epidemic model with distributed delays,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 624–631, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Wang, J. Zhang, and Z. Jin, “Analysis of an SIR model with bilinear incidence rate,” Nonlinear Analysis, vol. 11, no. 4, pp. 2390–2402, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH